# SDR SWAA2022032577098

- Difficulty date: February 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D AFT EDGE HOLES SHOW SMALL CRACKS. (COUNTERSINK INCORRECT). / [01] PREPARED THE REPAIR AREA; NO CONTAMINATION AND WATER NOTE AT REPAIR AREA. REF B737 - 700 SRM 51-70-04-2R-9 PARAGRAPH 4 AND SRM 51-70-04-2R-0 PARAGRAPH 4.;07] REPAIRED PANEL #193E AT ALL FASTENER AREA PER B737 SRM 51-70-05-2R-8 MATERIAL USED ADH FILM PO#1759850 PREPREG PO#1749325;[08] VERIFIED REPAIR. PENDING COUNTER SINK AND PAINT;[09] CORRECTION STEP 7 HAS TYPO. CORRECT PANEL IS 193D;[10] ACCOMPLISHED COUNTERSINK AT PANEL 193D AS PER SRM 51-20-07-0G-0.;[11] VERIFIED STEP 10;[12] RESTORED FINISH TO ACCESS PANEL #193D IAW=B 737-7 AMM=51-21-72-370-804 AND AMM=51-21-73-370-803;[13] SUMMARY=PREPARED THE REPAIR AREA; NO CONTAMINATION AND WATER NOTE AT REPAIR AREA. REF B737 - 700 SRM 51-70-04-2R-9 PARAGRAPH 4 AND SRM 51-70-05-2R-8 PARAGRAPH 4.APPLIED DRY PROCESS AT PANEL #193D PER B737 SRM 51-70-05-2R-0 PARAGRAPH(4.D.8) REPAIRED PANEL #193D AT ALL FASTENER AREA PER B737 SRM 51-70-05-2R-8 MATERIAL USED ADH FILM PO#1759850 PREPREG PO#1749325RESTORED FINISH TO ACCESS PANEL #193D IAW=B 737-7 AMM=51-21-72-370-804 AND AMM=51-21-73-370-803 RESTORED FINISH TO ACCESS PANEL #193D IAW=B 737-7 AMM=51-21-72-370-804 AND AMM=51-21-73-370-803;[14] VERIFIED STEPS 12 AND 13..
